# SDR DL72K972708

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CHECK, 1.25 INCH CRACK IN RADIUS OF NOSE RIB I/B SIDE OF ACTUATOR ATTACH NR 7 SLAT.  REPAIRED PER MM 57-54-0.
